# SDR SWAA063303

- Difficulty date: September 4, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 7,982 hours, 4,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 820048901
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER LOOSE AT L2 DOOR.  REMOVED AND REPLACED LIGHT COVER PER MM.
